Title

Parseval-Goldstein type identities involving the L4-transform and the P4-transform and their applications

Document Type

Article

Publication Date

1-1-2007

Abstract

In the present article the authors introduce several new integral transforms including the L4-transform and the P4-transform as generalizations of the classical Laplace transform and the classical Stieltjes transform, respectively. It is shown that the second iterate of the L4-transform is essentially the P4-transform. Using this relationship, a number of new Parseval-Goldstein type identities are obtained for these and many other well-known integral transforms. The identities proven in this article give rise to useful corollaries for evaluating infinite integrals of special functions. Some examples are also given as illustrations of the results presented here.

Publication Name

Integral Transforms and Special Functions

Volume Number

18

First Page

397

Last Page

408

Issue Number

6

DOI

10.1080/10652460701210318

This document is currently not available here.

Share

COinS